Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Dragoni - V. Kontis - B. Zegarlinski

Ergodicity of Markov Semigroups with Hoermander type generators in Infinite Dimensions

created by dragoni on 02 Dec 2010
modified on 02 Jul 2019

[BibTeX]

Published Paper

Inserted: 2 dec 2010
Last Updated: 2 jul 2019

Journal: Potential Analysis
Volume: 37
Number: 3
Pages: 199-227
Year: 2012

Abstract:

We develop an effective strategy for proving strong ergodicity of (nonsymmetric) Markov semigroups associated to Hoermander type generators when the underlying configuration space is infinite dimensional.

Keywords: Invariant Measure, Ergodic Semigroups, H\"ormander


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1